Quantum imaginary Verma modules for affine Lie algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 20 (4) 1998, pp. 119–123
(Received: 1998-03-13 )

V.M. Futorny / A.N. Grishkov / D.J. Melville

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Quantum groups (quantized enveloping algebras) and related deformations, Kac-Moody (super)algebras (structure and representation theory), Quantum groups and related algebraic methods 17B37, 17B67, 81R50

PDF(click to download): Quantum imaginary Verma modules for affine Lie algebras